For practical purposes, the cutaneous manifestions of the toxic effects of drugs may be divided into two groups: (1) Those in which the injury is a result of external contact with the drug; as for example, sulphur, mercury, iodine and other drugs commonly used by the physician, and (2) eruptions which result from the introduction of drugs into the body by various methods, which most frequently is by ingestion. In the first group are classified the cases known as dermatitis venenata. Although individuals vary greatly in their suceptibility to such drugs, their prolonged use, which commonly is by topical applications, produces irritation and if they are used for a long time or in a concentration which is too strong, they will produce dermatitis in a large percentage of patients. The second group is commonly spoken of as dermatitis medicamentosa. In this group there is, likewise, an individual variation in susceptibility. Bromides, iodides, and arsenic when administered for a sufficiently long time will produce an eruption in a large number of patients, while other drugs such as quinine, phenolphthalein, and the various barbituric acid derivatives when ingested by the majority of individuals do not affect the skin, but in a few cases may produce fairly characteristic eruptions. There is a third group of cases in which it has been demonstrated that an eruption develops either after contact or by introduction into the body of a specific drug. Wise and Sulzberger1 observed a case in which a dermatitis was produced when quinine. . .